×

zbMATH — the first resource for mathematics

On the solutions of Cauchy problem for two classes of semi-linear pseudo-differential equations over \(p\)-adic field. (English) Zbl 07090162
Summary: Throughout this paper, using the \(p\)-adic wavelet basis together with the help of separation of variables and the Adomian decomposition method (as a scheme in numerical analysis) we initially investigate the solution of Cauchy problem for two classes of the first and second order of pseudo-differential equations involving the pseudo-differential operators such as Taibleson fractional operator in the setting of \(p\)-adic field.

MSC:
65Lxx Numerical methods for ordinary differential equations
65-XX Numerical analysis
35Qxx Partial differential equations of mathematical physics and other areas of application
65Zxx Applications to the sciences
37-XX Dynamical systems and ergodic theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adomian, G., A review of the decomposition method and some recent results for nonlinear equation, Math. Comput.Model., 13, 17-34, (1990) · Zbl 0713.65051
[2] G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method (Kluwer, Boston, MA, 1994). · Zbl 0802.65122
[3] Albeverio, S.; Khrennikov, A. Yu.; Shelkovich, V. M., \(p\)-Adic semi-linear evolutionary pseudo-differential equations in the Lizorkin space, Dokl. Ross. Akad. Nauk, 415, 295-299, (2007)
[4] Albeverio, S.; Khrennikov, A. Yu.; Shelkovich, V. M., Harmonic analysis in the \(p\)-adic Lizorkin spaces: fractional operators, pseudo-differential equations, \(p\)-adic wavelets, Tauberian theorems, J. Fourier Anal. Appl., 12, 393-425, (2006) · Zbl 1110.46049
[5] S. Albeverio, A. Yu. Khrennikov and V. M. Shelkovich, Theory of p-Adic Distributions: Linear and Nonlinear Models (Cambridge Univ. Press, 2010). · Zbl 1198.46001
[6] Albeverio, S.; Khrennikov, A. Yu.; Shelkovich, V. M., The Cauchy problems for evolutionary pseudodifferential equations over p-adic field and the wavelet theory, J. Math. Anal. Appl., 375, 82-98, (2011) · Zbl 1218.47071
[7] Alobaidi, G.; Mallier, R., On the Abel equation of the second kind with sinusoidal forcing, Nonlin. Anal. Model. Control, 12, 33-44, (2007) · Zbl 1147.34327
[8] A. Avantaggiati (Ed.), Pseudodifferential Operators with Applications (Springer-Verlag, Berlin, Heidelberg, 2010).
[9] Bougoffa, L., New exact general solutions of Abel equation of the second kind, Appl.Math. Lett., 216, 689-691, (2010) · Zbl 1194.34002
[10] Casas-Sánchez, O. F.; Galeano-Peñaloza, J.; Rodriguez-Vega, J. J., Parabolic-type pseudodifferential equations with elliptic symbols in dimension 3 over p-adics, p-Adic Numbers Ultrametric Anal. Appl., 7, 1-16, (2015) · Zbl 1330.35231
[11] Casas-Sánchez, O. F.; Zúñiga-Galindo, W. A., p-Adic elliptic quadratic forms, parabolic-type pseudodifferential equations with variable coefficients and Markov processes, p-Adic Numbers Ultrametric Anal. Appl., 6, 1-20, (2014) · Zbl 1317.35309
[12] Chuong, N. M.; Co, N. V., The Cauchy problem for a class of pseudodifferential equations over p-adic field, J. Math. Anal. Appl., 340, 629-645, (2008) · Zbl 1153.35095
[13] I. S. Grandsteyn and I. M. Ryzhik, Table of Integrals, Series and Products (Academic Press, New York, San Francisco, London, 1965).
[14] Guler, C., A new numerical algorithm for the Abel equation of the second kind, Int. J. Comput. Math., 84, 109-119, (2007) · Zbl 1115.65082
[15] Haar, A., Zur Theorie der orthogonalen Funktionensysteme, Math. Ann., 69, 331-371, (1910) · JFM 41.0469.03
[16] E. Kamke, Differentialgleichungen, Lösungsmethoden und Lösungen, vol. 1 (B.G. Teubner, Stuttgart, 1977). · Zbl 0354.34001
[17] A. N. Kochubei, Pseudo-Differential Equations and Stochastics over non-Archimedean Fields (Marcel Dekker, Inc., New York, Basel, 2001). · Zbl 0984.11063
[18] Kozyrev, S. V., Wavelet theory as p-adic spectral analysis, Izv. Math., 66, 367-376, (2002) · Zbl 1016.42025
[19] Kozyrev, S. V., \(p\)-Adic pseudodifferential operators and \(p\)-adic wavelets, Theor. Math. Phys., 138, 322-332, (2004) · Zbl 1178.42039
[20] A. Yu. Khrennikov, p-Adic Valued Distributions in Mathematical Physics (Kluwer Acad. Publishers, Dordrecht, 1994). · Zbl 0833.46061
[21] Khrennikov, A. Yu.; Kochubei, A. N., \(p\)-adic analogue of the porous medium equation, J. Fourier Anal. Appl., 24, 1401-1424, (2017) · Zbl 1401.35165
[22] Khrennikov, A.; Oleschko, K.; López, M. J. C., Application of \(p\)-adic wavelets to model reaction-diffusion dynamics in random porous media, J. Fourier Anal. Appl., 22, 809-822, (2016) · Zbl 1343.76067
[23] Khrennikov, A.; Oleschko, K.; López, M. J.C., Modeling fluid’s dynamics with master equations in ultrametric spaces representing the treelike structure of capillary networks, Entropy, 18, 28, (2016)
[24] Khrennikov, A. Yu.; Shelkovich, V. M., Non-Haar \(p\)-adic wavelets and their application to pseudodifferential operators and equations, Appl. Comp. Harm. Anal., 28, 1-23, (2010) · Zbl 1184.46066
[25] Khrennikov, A. Yu.; Shelkovich, V. M.; Walt, J. H., Adelic multiresolution analysis, construction of wavelet bases and pseudo-differential operators, J. Fourier Anal. Appl., 19, 1323-1358, (2013) · Zbl 1311.42088
[26] A. Yu. Khrennikov, S. V. Kozyrev and W. A. Zúñiga-Galindo, Ultrametric Pseudodifferential Equations and Applications (Cambridge Univ. Press, 2018). · Zbl 1397.35350
[27] Kozyrev, S. V.; Khrennikov, A. Yu., Pseudo-differential operators on ultrametric spaces and ultrametric wavelets, Izv. Ross. Akad. Nauk Ser.Mat., 69, 133-148, (2005) · Zbl 1111.35141
[28] Markakis, M. P., Closed-form solutions of certain Abel equations of the first kind, Appl. Math. Lett., 22, 1401-1405, (2009) · Zbl 1173.34301
[29] Onneweer, C. W., Differentiation on a \(p\)-adic or \(p\)-series field, 187-198, (1978), Verlag, Basel · Zbl 0378.43006
[30] Panayotounakos, D. E., Exact analytic solutions of unsolvable classes of first and second order nonlinear ODEs (Part I: Abel’s equations), Appl.Math. Lett., 18, 155-162, (2005) · Zbl 1078.34505
[31] Panayotounakos, D. E.; Sotiropoulos, N., Exact analytic solutions of unsolvable classes of first-and second-order nonlinear ODEs (Part II: Emden-Fowler and relative equations), Appl. Math. Lett., 18, 367-374, (2005) · Zbl 1080.34501
[32] A.D. Polyanin and V. F. Zaitsev, Handbook of Exact Solutions forOrdinary Differential Equations (CRC Press, New York, 1999).
[33] Qiu, H.; Su, W. Y., Pseudo-differential operators over \(p\)-adic fields, Science in China, Ser.A, 41, 323-336, (2011)
[34] Salinas-Hernández, E.; Martínez-Castro, J.; Muñoz, R., New general solutions to the Abel equation of the second kind using functional transformations, Appl.Math. Comput., 218, 8359-8362, (2012) · Zbl 1254.34002
[35] Schwarz, F., Algorithmic solution of Abel’s equation, Computing, 61, 39-46, (1998) · Zbl 0906.34002
[36] Su, W. Y., Psuedo-differential operators and derivatives on locally compact Vilenkin groups, Science in China, Ser.A, 35, 826-836, (1992) · Zbl 0774.43006
[37] W. Y. Su, Harmonic Analysis and Fractal Analysis over Local Fields and Applications (World Scientific, Singapore, 2017). · Zbl 1379.43001
[38] M. H. Taibleson, Fourier Analysis on Local Fields (Princeton Univ. Press, Princeton, 1975). · Zbl 0319.42011
[39] Tatum, J. B.; Jaworski, W. A., A solution of Abel’s equation, J. Quant. Spectrosc. Radiat. Transfer, 38, 319-322, (1987)
[40] M. E. Taylor, Pseudodifferential Operators and Nonlinear PDE (Birkhäuser, Boston 1991). · Zbl 0746.35062
[41] M. E. Taylor, Tools for PDE: Pseudodifferential Operators, Paradifferential Operators, and Layer Potentials, Mathematical Surveys and Monographs 81 (American Math. Society, Providence, RI, 2000). · Zbl 0963.35211
[42] Volovich, I. V., \(p\)-Adic space-time and string theory, Theor. Math. Phys., 71, 574-576, (1987) · Zbl 0636.12015
[43] Vladimirov, V. S., Generalized functions over \(p\)-adic number field, UspekhiMat. Nauk, 43, 17-53, (1988)
[44] V. S. Vladimirov, I. V. Volovich and E. I. Zelenov, p-Adic Analysis and Mathematical Physics (World Scientific, Singapore, 1994). · Zbl 0812.46076
[45] Wazwaz, A. M., A comparison between Adomian decomposition method and Taylor series method in the series solutions, Appl.Math. Comput., 97, 37-44, (1998) · Zbl 0943.65084
[46] Zúñiga-Galindo, W. A., Fundamental solutions of pseudo-differential operators over \(p\)-adic fields, Rend. Semin. Mat. Univ. Padova, 109, 241-245, (2003) · Zbl 1072.35215
[47] Zúñiga-Galindo, W. A., Parabolic equations and Markov processes over \(p\)-adic fields, Potent. Anal., 28, 185-200, (2008) · Zbl 1134.35005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.